Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Basis in an invariant space of entire functions


Authors: A. S. Krivosheev and O. A. Krivosheeva
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 27 (2015), nomer 2.
Journal: St. Petersburg Math. J. 27 (2016), 273-316
MSC (2010): Primary 30D10
Published electronically: January 29, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a basis is studied in a space of entire functions invariant under the differentiation operator. It is proved that every such space possesses a basis consisting of linear combinations of generalized eigenvectors. These linear combinations are formed within groups of exponents of arbitrarily small relative diameter. A complete description of the way to split the exponents into groups is obtained. Also, a criterion is found for the existence of a basis constructed by groups of zero relative diameter (so-called relatively small groups). In this connection a new criterion is obtained for the finiteness of the lower indicator of an entire function of exponential type.


References [Enhancements On Off] (What's this?)

  • 1. A. F. Leont′ev, Tselye funktsii. Ryady eksponent, “Nauka”, Moscow, 1983 (Russian). MR 753827
  • 2. V. V. Napalkov, Uravneniya svertki v mnogomernykh prostranstvakh, “Nauka”, Moscow, 1982 (Russian). MR 678923
  • 3. A. F. Leont′ev, Posledovatelnosti polinomov iz eksponent, “Nauka”, Moscow, 1980 (Russian). MR 577300
  • 4. Laurent Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math. (2) 48 (1947), 857–929 (French). MR 0023948
  • 5. A. O. Gel′fond, Linear differential equations of infinite order with constant coefficients and asymptotic periods of entire functions, Trudy Mat. Inst. Steklov., v. 38, Izdat. Akad. Nauk SSSR, Moscow, 1951, pp. 42–67 (Russian). MR 0047776
  • 6. A. S. Krivosheev, The fundamental principle for invariant subspaces in convex domains, Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no. 2, 71–136 (Russian, with Russian summary); English transl., Izv. Math. 68 (2004), no. 2, 291–353. MR 2058001, 10.1070/IM2004v068n02ABEH000476
  • 7. I. F. Krasičkov, Lower bound for entire functions of finite order, Sibirsk. Mat. Ž. 6 (1965), 840–861 (Russian). MR 0193236
  • 8. A. S. Krivosheev and O. A. Krivosheeva, A basis in an invariant subspace of analytic functions, Mat. Sb. 204 (2013), no. 12, 49–104 (Russian, with Russian summary); English transl., Sb. Math. 204 (2013), no. 11-12, 1745–1796. MR 3185085
  • 9. B. Ya. Levin, Distribution of zeros of entire functions, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1956 (Russian). MR 0087740
    B. Ja. Levin, Distribution of zeros of entire functions, American Mathematical Society, Providence, R.I., 1964. MR 0156975
  • 10. Pierre Lelong and Lawrence Gruman, Entire functions of several complex variables, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 282, Springer-Verlag, Berlin, 1986. MR 837659
  • 11. V. S. Azarin, The indicators of an entire function, and the regularity of the growth of the Fourier coefficients of the logarithm of its modulus, Funkcional. Anal. i Priložen. 9 (1974), no. 1, 47–48 (Russian). MR 0367202
  • 12. A. S. Krivosheev and V. V. Napalkov, Complex analysis and convolution operators, Uspekhi Mat. Nauk 47 (1992), no. 6(288), 3–58 (Russian); English transl., Russian Math. Surveys 47 (1992), no. 6, 1–56. MR 1209144, 10.1070/RM1992v047n06ABEH000954
  • 13. A. S. Krivosheev, Indicators of entire functions and the continuation of solutions of a homogeneous convolution equation, Mat. Sb. 184 (1993), no. 8, 81–108 (Russian, with Russian summary); English transl., Russian Acad. Sci. Sb. Math. 79 (1994), no. 2, 401–423. MR 1239760, 10.1070/SM1994v079n02ABEH003507
  • 14. -, Basis by ``relatively small clusters'', Ufim. Mat. Zh. 2 (2010), no. 2, 67-69. (Russian)
  • 15. -, An almost exponential sequence of exponential polynomials, Ufim. Mat. Zh. 4 (2012), no. 1, 88-106; English transl., Ufa Math. J. 4 (2012), no. 1, 82-100.
  • 16. Lars Hörmander, The analysis of linear partial differential operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983. Distribution theory and Fourier analysis. MR 717035
  • 17. L. I. \cyr{R}onkin, Vvedenie v teoriyu tselykh funktsii mnogikh peremennykh, Izdat. “Nauka”, Moscow, 1971 (Russian). MR 0320357
    L. I. Ronkin, Introduction to the theory of entire functions of several variables, American Mathematical Society, Providence, R.I., 1974. Translated from the Russian by Israel Program for Scientific Translations; Translations of Mathematical Monographs, Vol. 44. MR 0346175
  • 18. O. A. Krivosheeva, Singular points of the sum of series of exponential monomials on the boundary of the convergence domain, Algebra i Analiz 23 (2011), no. 2, 162–205 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 23 (2012), no. 2, 321–350. MR 2841675, 10.1090/S1061-0022-2012-01199-4
  • 19. A. S. Krivosheev, An almost exponential basis, Ufim. Mat. Zh. 2 (2010), no. 1, 87-96. (Russian)
  • 20. O. A. Krivosheeva, Convergence domain for series of exponential polynomials, Ufim. Mat. Zh. 5 (2013), no. 4, 84-90; English transl., Ufa Math. J. 5 (2013), no. 4, 82-87.
  • 21. Alexandre Grothendieck, Sur les espaces (𝐹) et (𝐷𝐹), Summa Brasil. Math. 3 (1954), 57–123 (French). MR 0075542

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30D10

Retrieve articles in all journals with MSC (2010): 30D10


Additional Information

A. S. Krivosheev
Affiliation: Institute of Mathematics With Computer Centrum, Russian Academy of Sciences, ul. Chernyshevskogo 112, 450048 Ufa, Russia

O. A. Krivosheeva
Affiliation: Baskhir State University, ul. Zaki Validi 32, 450076 Ufa, Russia
Email: kriolesya2006@yandex.ru

DOI: https://doi.org/10.1090/spmj/1387
Keywords: Entire function, basis, invariant subspace, interpolation
Received by editor(s): February 5, 2014
Published electronically: January 29, 2016
Article copyright: © Copyright 2016 American Mathematical Society